# SDR REXA2015102901027

- Difficulty date: October 29, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE ON STRINGER 26R AT FS 333 HAS PITTING CORROSION.  REPAIRED CORROSION BY R & R WITH NEW STRINGER SPLICE PN SH670-31197-1 IAW SRM 51-42-06-001-001-A01.
